MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number FOS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant fos313 fractured and was removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G4: date received by manufacturer.G7: type of report, follow-up number.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: event problem and evaluation codes.H10: additional narrative.One full osseotite® implant 3.75 x 13mm (fos313) was returned for investigation.Visual evaluation of the as returned product identified signs of wear and debris about the implant threads.There are no signs of fracture.No pre-existing conditions were noted on the per.The reported product was located on an unknown tooth site and used for approximately 6.5 years prior to the notification date.The reported event could not be recreated due to the nature of the dental device and event (fracture).Device history record (dhr) review was completed for the subject lot number 2012090508.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2012090508) for similar event and no other complaint was identified.Therefore, based on the available information, device malfunction has not occurred and the reported event was unconfirmed.

Brand Name
FULL OSSEOTITE IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10325094
Report Number0001038806-2020-01029
Device Sequence Number17049783
Product Code DZE
UDI-Device Identifier00844868003502
UDI-Public(01)00844868003502(17)170913(10)2012090508(241)FOS313
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2017
Device Model NumberFOS313
Device Catalogue NumberFOS313
Device Lot Number2012090508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;